December 17 According to American media reports, a medical staff in Alaska, USA, was severely allergic after being vaccinated against Pfizer against the novel coronavirus on the 15th.
On the 16th, another medical staff was sent to the emergency room after being vaccinated in the same hospital.
According to the New York Times on the 17th, a statement from the Barright Regional Hospital said that only 10 minutes after being vaccinated on the 16th, the medical staff developed symptoms such as eye edema, dizziness and throat.
He was then sent to the emergency room for epinephrine injection and drug treatment.
However, the hospital said that the symptoms were not allergies and were allowed to be discharged within an hour.
According to previous U.S. media reports, a medical staff who was vaccinated against Pfizer in this hospital on the 15th developed a severe allergy 10 minutes after vaccination.
She had a rash on her face and body, shortness of breath and a faster heartbeat. Lindy Jones, director of the hospital’s emergency department, said that the person received standard allergy treatment, but his symptoms were repeated and sent to the intensive care unit for observation.
Although Jones had said that the medical staff could be discharged from the hospital on the evening of the 16th, the hospital later decided to let her continue to be hospitalized.
The hospital said that 144 doses of Pfizer had been vaccinated as of the evening of the 16th. Alaska’s chief medical officer Anne Sink said there are no plans to change the vaccination program.
The New York Times pointed out that although 44,000 people participated in the Pfizer vaccine clinical trial, with a 95% efficiency, the situation in Alaska will increase concerns about vaccine side effects. Experts say more people may call for greater careful observation of adverse reactions of vaccinators.